On nonlinear Schrödinger equations
Publications Mathématiques de l'IHÉS, Volume S88  (1998), p. 11-21
@article{PMIHES_1998__S88__11_0,
     author = {Bourgain, Jean},
     title = {On nonlinear Schr\"odinger equations},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {S88},
     year = {1998},
     pages = {11-21},
     zbl = {01784364},
     mrnumber = {1667895},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1998__S88__11_0}
}
Bourgain, Jean. On nonlinear Schrödinger equations. Publications Mathématiques de l'IHÉS, Volume S88 (1998) , pp. 11-21. http://www.numdam.org/item/PMIHES_1998__S88__11_0/

[B1] J. Bourgain , Global wellposedness of defocusing 3D critical NLS in the radial case, JAMS, to appear.

[B2] J. Bourgain , Periodic nonlinear Schrödinger equation and Invariant Measures, CMP, Vol. 166, N1 (1994), 1-26. | MR 1309539 | Zbl 0822.35126

[B3] J. Bourgain , Invariant measures for the 2D-defocusing nonlinear Schrödinger equation, CMP 176 (1996), 421-445. | MR 1374420 | Zbl 0852.35131

[B4] J. Bourgain , Invariant measures for the Gross-Piateskii equation , J. Math Pures Appl. 76, 1997, 649-702. | MR 1470880 | Zbl 0906.35095

[B5] J. Bourgain , Quasi-periodic solutions of Hamiltonian perturbations of 2D linear Schrödinger equations, Annals of Math, (to appear). | MR 1668547 | Zbl 0928.35161

[B6] J. Bourgain , Construction of approximative and almost periodic solutions of perturbed linear Schrödinger and wave equations, GAFA, Vol. 6, N2 (1996), 201-230. | MR 1384610 | Zbl 0872.35007

[Ca-We] T. Cazenave , F. Weissler, The Cauchy problem for the critical nonlinear Schrödinger equation in HS, Nonlinear Anal., TMA 14 (1990), 807-836. | MR 1055532 | Zbl 0706.35127

[Cr-Wa] W. Craig, G. Wayne, Newton's method and periodic solutions of nonlinear wave equations , CPAM 46 ( 1993 ),1409-1501. | Zbl 0794.35104

[GV] J. Ginibre , G. Velo, On a class of nonlinear Schrödinger equations I, II, III, JFA 32 ( 1979),1-71; Ann. Inst. H. Poincaré - Phys. Th. 28 (1978), 287-316. | Numdam | MR 498408 | Zbl 0397.35012

[F-S-Wi] J. Fröhlich , T. Spencer, P. Wittwer, Localization for a class of one dimensional quasi-periodic Schrödinger operators, CMP 132, N1 (1990), 5-25. | MR 1069198 | Zbl 0722.34070

[F-S-Wa] J. Fröhlich , T. Spencer, E. Wayne, Localization in disordered, nonlinear dynamical systems, J. Stat. Ph. 42 (1986), 257-275. | MR 833019 | Zbl 0629.60105

[Ja] A. Jaffe, Notes (1994).

[K] S. Kuksin , Nearly integrable infinite-dimensional Hamiltonian systems, LNM 1556, Springer. | Zbl 0784.58028

[K-P] S. Kuksin , J. Poschel, Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation, Annals of Math 143:1 (1996), 149-179. | MR 1370761 | Zbl 0847.35130

[B-S] D. Brydges , G. Slade, Statistical mechanics of the 2-dimensional focusing nonlinear Schrödinger equation, CMP ( 1996) 182, 485-504. | MR 1447302 | Zbl 0867.35090

[L-R-S, 1, 2] J. Lebowitz, H. Rose, E. Speer, Statistical mechanics of the nonlinear Schrödinger equation, J. Stat. Phys. 50 (1988), 657-687. Idem, Mean field approximation , J. Stat. Phys. 54 ( 1989), 17-56. | MR 984249 | Zbl 0850.35110